# SDR 05FDEA03433

- Difficulty date: October 14, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 368
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE IN SKIN AT STR 20L BS 368.  REPAIRED GOUGE IN SKIN AT STR 20L BS 368 PER SRM 53-30-3 FIG 3.
